On Ternary Rings of Derivable Planes.

Judita Cofman

Mathematische Zeitschrift (1977)

  • Volume: 154, page 157-158
  • ISSN: 0025-5874; 1432-1823

How to cite


Cofman, Judita. "On Ternary Rings of Derivable Planes.." Mathematische Zeitschrift 154 (1977): 157-158. <http://eudml.org/doc/172519>.

author = {Cofman, Judita},
journal = {Mathematische Zeitschrift},
pages = {157-158},
title = {On Ternary Rings of Derivable Planes.},
url = {http://eudml.org/doc/172519},
volume = {154},
year = {1977},

AU - Cofman, Judita
TI - On Ternary Rings of Derivable Planes.
JO - Mathematische Zeitschrift
PY - 1977
VL - 154
SP - 157
EP - 158
UR - http://eudml.org/doc/172519
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.